# SDR SWAA020078

- Difficulty date: January 12, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 53,045 hours, 23,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BULKHEAD STIFFENER CRACKED AT BS 663, LBL 6.5.  REPAIRED STIFFENER PER SWA RA.
